# SDR ASAA2019072830229

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 19,377 hours, 6,281 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ON ACCOMPLISHED QRH, TURNED BACK ON (NO OVERHEAT). GROUNDED - YES. ACCOMPLISHED WINDOW HEAT TEST OVHT/PWR TEST, TEST PASS REF AMM 30-41-00-210-001.
